advertisement
Question
Posted by: ws | 2008-12-10

SSRI' s

Hi

Which of the SSRI drugs is least likely to cause weight gain. I was on Serdep, but stopped them as I gained weight, even though my eating habits didn' t change. Unfortunately, I will need to take something as my panic attacks have returned. I am also on Simvastatin 10mg - could that also cause weight gain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

SSRI medication generally cause less weight gain than most other antidepressants. Some are however unfortunate to experience weight gain with these drugs.
The SSRI Paroxetine is most likely to cause weight gain, while Citalopram less than 5% of those taking citalopram (Cilift, Cipramil) experienced a significant gain in weight

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement